Aa
A
A
Close
Blank
Avatar universal
Injection side effect ???
I had a ketorelac injection 2 weeks ago for a herniated/compressed disc pressing against my sciatic nerve. Since the injection I have had numbness and pins and needles in my right foot and lower leg. Is this possibly a side effect from the drug ? Or could it have been caused from the way that the injection was administered ? Any feedback or help would be very much appreciated.
Cancel
3 Answers
3 Answers
Page 1 of 1
1268057 tn?1452268753
I had two of these injections in my life, and this medication can be a nasty one.  It has ALOT of side effects, including the complaints you mentioned.  Where was the medication administered?  In your case, I would not have chosen to inject the medication in your  buttock/hip area related to the sciatic problems.  
Comment
Cancel
1268057 tn?1452268753
Comment
Comment
Submit Comment
Avatar universal
Hi it was injected into my hip & i still have no movement in my foot :(
Thanks for your feed back , very helpful i will have to investigate further :)
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
1268057 tn?1452268753
I would not receive any more injections and notify the physician of the situation ASAP.
Comment
Cancel
1268057 tn?1452268753
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Back & Neck Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Pain Answerers
547368 tn?1440545385
Blank
Tuckamore
On the Beaches of Paradise, FL
Avatar f tn
Blank
namnam46
Anthem, AZ
Avatar m tn
Blank
Kalvin
Milwaukee, WI
Avatar f tn
Blank
remar
st. louis, MO